Alert archive / Pennsylvania / Areal Flood Advisories in 2011
Areal Flood Advisory 66, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 3, 2011, 3:58 PM EDT for Northampton County, Pennsylvania; Warren County, New Jersey. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 3:58 PM EDT (19:58 UTC)
- Expired
- Jul 3, 2011, 8:04 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Warren County, NJ, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 113 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
817
WGUS81 KPHI 031958
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT SUN JUL 3 2011
NJC041-PAC095-032300-
/O.NEW.KPHI.FA.Y.0066.110703T1958Z-110703T2300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-NORTHAMPTON PA-
358 PM EDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
WARREN COUNTY IN NORTHWEST NEW JERSEY...
NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
* UNTIL 700 PM EDT
* AT 355 PM EDT, NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SLOW MOVING THUNDERSTORMS WITH HEAVY RAIN IN NORTHAMPTON
COUNTY AND WARREN COUNTY. THE THUNDERSTORMS ARE CAPABLE OF
PRODUCING AN INCH OR TWO OF RAIN IN A SHORT PERIOD OF TIME AT SOME
LOCATIONS. THE HEAVY RAINFALL MAY RESULT IN FLOODING IN AREAS OF
POOR DRAINAGE AND ALONG SMALL STREAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE HEAVY RAIN MAY PRODUCE FLOODING ON AREA ROADWAYS. DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD. THE WATER
DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO CROSS SAFELY.
IF YOU WILL BE DRIVING, BE PREPARED FOR REDUCED VISIBILITY DUE TO
THE HEAVY RAIN.
&&
LAT...LON 4083 7482 4070 7498 4063 7511 4059 7518
4062 7520 4054 7535 4058 7541 4061 7539
4066 7542 4065 7549 4073 7554 4072 7557
4077 7562 4086 7531 4092 7523 4096 7514
4101 7512
$$
IOVINO2 follow-up statements
659
WGUS81 KPHI 032211
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT SUN JUL 3 2011
NJC041-PAC095-040100-
/O.EXT.KPHI.FA.Y.0066.000000T0000Z-110704T0100Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-NORTHAMPTON PA-
611 PM EDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING OF POOR
DRAINAGE AREAS IN...
WARREN COUNTY IN NORTHWEST NEW JERSEY...
NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
* UNTIL 900 PM EDT
* AT 610 PM EDT, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN MOVING TOWARD THE AREA
FROM THE NORTHWEST. THE THUNDERSTORMS ARE CAPABLE OF PRODUCING
ANOTHER INCH OR SO OF RAIN IN A SHORT PERIOD OF TIME AT SOME
LOCATIONS. THE HEAVY RAINFALL MAY RESULT IN FLOODING IN AREAS OF
POOR DRAINAGE AND ALONG SMALL STREAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE HEAVY RAIN MAY PRODUCE FLOODING ON AREA ROADWAYS. DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD. THE WATER
DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO CROSS SAFELY.
IF YOU WILL BE DRIVING, BE PREPARED FOR REDUCED VISIBILITY DUE TO
THE HEAVY RAIN.
&&
LAT...LON 4083 7482 4070 7498 4063 7511 4059 7518
4062 7520 4054 7535 4058 7541 4061 7539
4066 7542 4065 7549 4073 7554 4072 7557
4077 7562 4086 7531 4092 7523 4096 7514
4101 7512
$$
IOVINO688
WGUS81 KPHI 040004
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT SUN JUL 3 2011
NJC041-PAC095-040014-
/O.CAN.KPHI.FA.Y.0066.000000T0000Z-110704T0100Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-NORTHAMPTON PA-
804 PM EDT SUN JUL 3 2011
...THE URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING OF
POOR DRAINAGE AREAS HAS BEEN CANCELLED FOR NORTHAMPTON AND WARREN
COUNTIES...
THE THREAT OF HEAVY RAIN HAS ENDED IN THE ADVISORY AREA.
LAT...LON 4083 7482 4070 7498 4063 7511 4059 7518
4062 7520 4054 7535 4058 7541 4061 7539
4066 7542 4065 7549 4073 7554 4072 7557
4077 7562 4086 7531 4092 7523 4096 7514
4101 7512
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 3, 3:33 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 3, 3:33 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 PM EDT SUN JUL 3 2011 .SYNOPSIS... A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT, THEN STALL TO OUR SOUTH, AND POSSIBLY BEGIN TO WASH-OUT OVER THE NEXT COUPLE OF DAYS. A WARM FRONT MAY CROSS THE AREA WEDNESDAY, BEFORE A COL FRONT APPROACHES THURSDAY AND SLOWLY SAGS SOUTH OF THE AREA. HIGH PRESSURE WILL BUILD INTO NEW ENGLAND FOR THE WEEKEND WHILE THE FRONTAL BOUNDARY MAY SLOWLY MEANDER TO OUR SOUTH. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A COLD FRONT WILL CROSS THE AREA TONIGHT WHICH MAY LEAD TO SCATTERED SHOWERS AND STORMS THIS EVENING. A PRE-COLD FRONTAL SURFACE TROUGH CROSSED INTO THE AREA THIS MORNING AND CREATED A LARGE AREA OF SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA. THE EARLY CLOUDS AND RAIN HELPED TO KEEP TEMPERATURES DOWN FOR MUCH OF THE DAY, AND IT CONTINUES TO RAIN IN OUR NORTHERN ZONES. TEMPERATURES HAVE BEGUN TO RISE LATE THIS AFTERNOON, WHICH HAS LEAD TO SOME INSTABILITY ACROSS THE AREA. THE FRONT IS MOVING THROUGH CENTRAL PENNSYLVANIA WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE BOUNDARY, SO WE COULD STILL GET SOME SHOWERS AND STORMS TO MOVE INTO THE AREA ALONG THE COLD FRONT. HOWEVER, WE STILL ARE NOT EXPECTING MUCH IN THE WAY OF SEVERE WEATHER; ALTHOUGH IT WOULD NOT BE SURPRISING TO SEE SOME SMALL HAIL OR GUSTY WINDS, IN ADDITION TO THE LIGHTNING AND HEAVY RAIN. MUCH OF THE ACTIVITY SHOULD BEGIN TO DIMINISH OVERNIGHT, BUT UNTIL THEN, WE HAVE HIGHEST POPS WHERE IT IS CURRENTLY RAINING, DOWN TO CHANCE FARTHER SOUTH. DEWPOINTS ARE NOT EXPECTED TO DROP MUCH TONIGHT, AND ANY EARLY CLOUD COVER SHOULD PREVENT RAPID COOLING TO START THE NIGHT, SO WE BLENDED TOWARD THE WARMER MOS OVERNIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... THE FRONTAL BOUNDARY THAT MOVES THROUGH THE AREA TONIGHT IS EXPECTED TO STALL TO OUR SOUTH AND BEGIN TO WASH-OUT OVER THE NEXT COUPLE OF DAYS. EVEN THOUGH THE FRONTAL BOUNDARY IS EXPECTED TO REMAIN TO OUR SOUTH THROUGH TUESDAY, THERE MAY BE PERIODIC MID-LEVEL DISTURBANCES MOVE THROUGH THE AREA MONDAY THROUGH TUESDAY. WHILE MOST OF THE AREA SHOULD REMAIN DRY, THE SOUTHERN THIRD OF THE CWA MAY SEE SOME SHOWER OR THUNDERSTORM ACTIVITY, ESPECIALLY DURING THE AFTERNOONS. BY WEDNESDAY, A WARM FRONT MAY MOVE NORTH THROUGH THE AREA WHILE ANOTHER MID-LEVEL DISTURBANCE CROSSES. HENCE WE HAVE A CHANCE/SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS ACROSS THE ENTIRE AREA, WITH THE HIGHEST PROBABILITY ACROSS THE SOUTHERN PORTIONS. THICKNESSES ARE NOT EXPECTED TO CHANGE MUCH OVER THE NEXT FEW DAYS, AND WITH AMPLE SUNSHINE THROUGH MUCH OF THE AREA, TEMPERATURES SHOULD WARM FAIRLY NICELY EACH DAY. WE ARE NOT EXPECTING RECORD SETTING TEMPERATURES BY ANY MEANS, BUT WARMER THAN AVERAGE; GENERALLY TEMPERATURES ARE EXPECTED TO RISE INTO THE MID/UPPER 80S TO AROUND 90 FOR MOST INLAND AREAS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... PERSISTENT TROUGHING OVER THE EASTERN HALF OF THE UNITED STATES WILL CONTINUE TO PROVIDE VERY UNSETTLED WEATHER FOR OUR ZONES, ESPECIALLY ACROSS THE SOUTH, THROUGH MUCH OF THE EXTENDED PERIOD. WARM FRONT WILL BEGIN TO LIFT THROUGH LATE WEDNESDAY TO GIVE US ANOTHER SHOT OF SHOWERS AND THUNDERSTORMS ON THURSDAY. WE WILL THEN SEE A RETURN TO HIGHER DEWPOINTS JUST AHEAD OF ANOTHER COLD FRONT SWINGING DOWN FROM THE GREAT LAKES. THIS FRONT LOOKS LIKE IT WILL BE SLOWING DOWN AS IT APPROACHES THE REGION WITH THE BERMUDA HIGH OFFSHORE KEEPS THE PARENT LOW FURTHER NORTH AND CUTS INTO THE BASE OF THE EASTERN U.S. TROUGHING. THE COLD FRONT WILL TAKE ITS TIME MOVING THROUGH THE REGION AND FINALLY DOES SO BY EARLY FRIDAY. IT WILL THEN SIT TO OUR SOUTH AND EAST THROUGH THE WEEKEND AS ENERGY PUMPED IN FROM THE SOUTHWEST RIDE ALONG THE FRONT ACROSS OUR SOUTHERN ZONES. OVER THE NORTH, CANADIAN HIGH PRESSURE WILL EXERT ITS INFLUENCE KEEPING PRECIPITATION FREE DAYS STARTING FRIDAY NIGHT THROUGH THE WEEKEND. THIS WILL TREND FURTHER SOUTH DURING THE WEEKEND SO WE SHOULD BE ABLE TO CUT OFF ANYMORE PRECIPITATION ACROSS THE SOUTH BY SUNDAY MORNING. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS MORNINGS SHOWERS/TSTMS HAVE MOVED OFF TO THE NE TAKING THE LOWER CIGS AND VSBYS WITH IT, FOR THE MOST PART. THERE ARE STILL A FEW STATIONS REPORTING MVFR VSBY RESTRICTIONS IN HAZE. OTHERWISE, WE ARE LEFT WITH MID AND HIGH CLOUDS, WITH SCT TO BKN CU/SC DEVELOPING IN OUR NORTHERN AND WESTERN SECTIONS. STILL HAVE A FEW SHOWERS IN OUR EXTREME NORTH, BUT THEY SHOULDN'T AFFECT ANY TAF SITES. NOW THAT WE ARE GETTING SOME HEATING, IT'S NOT OUT OF THE QUESTION FOR SHOWERS/TSTMS TO BEGIN DEVELOPING TO OUR WEST AS THE FRONT MOVES IN. WE WILL CARRY A TEMPO GROUP FOR THE POSSIBILITY OF THESE INTO THE EVENING HOURS. ONCE THE THREAT FOR SHOWERS IS OVER, CLEARING WILL SET IN. THIS WILL LEAVE US WITH MAINLY SCT TO BKN HIGH CLOUDS OVERNIGHT. WINDS BEHIND THE FRONT WILL BE MAINLY W TO NW, BUT WITHOUT MUCH IN THE WAY A PRESSURE GRADIENT, SPEEDS WILL DROP TO LESS THAN 5 KT. WITH THE LIGHT WINDS AND NOT MUCH IN WAY OF CLOUD COVER, WE CAN ONCE AGAIN LOOK FOR SOME VSBY RESTRICTIONS IN FOG AND HAZE IN THE PREDAWN HOURS. MOST OF THE RESTRICTIONS SHOULD BE MVFR, BUT THERE COULD BE A FEW LOCATIONS, MAINLY SHELTERED AREA THAT RECEIVED RAIN THIS MORNING, WHERE THEY COULD DROP BRIEFLY TO IFR. HIGH PRESSURE, PUSHING IN FROM THE WEST, WILL PROVIDE US WITH A FAIR WEATHER VFR 4TH. WINDS WILL BE W TO NW 7 TO 10 KT. OUTLOOK... THE HIGH PRESSURE SYSTEM WILL BUILD IN AND KEEP THINGS FAIR AND DRY WITH VFR CONDITIONS INTO WEDNESDAY, ALTHOUGH A FEW SHOWERS MAY TRY TO SNEAK INTO OUR EXTREME SOUTHERN AREAS TUESDAY INTO WEDNESDAY. A FRONT WILL THEN MOVE IN WITH POSSIBLE SHOWERS/TSTMS AND LOWER FLYING CONDITIONS LATE WEDNESDAY INTO THURSDAY. && .MARINE... A FRONTAL ZONE, TO OUR WEST, WILL BE CROSSING OUR WATERS TONIGHT. THE WIND WILL BECOME A BIT GUSTY FROM THE SW AHEAD OF THE FRONT, BUT BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA. AS THE FRONT CROSSES OUR AREA, IT COULD TRIGGER A FEW SHOWERS AND TSTMS. THE FRONT WILL LIKELY STALL JUST SOUTH OF THE COASTAL WATERS ON MONDAY WITH HIGH PRESSURE BUILDING IN FOR TUESDAY AND WEDNESDAY. ANOTHER FRONT WILL MOVE IN BY LATE WEDNESDAY OR WEDNESDAY NIGHT. AHEAD OF THE FRONT, WINDS AND SEAS WILL INCREASE AND IT IS POSSIBLE THAT SMALL CRAFT ADVISORY CRITERIA COULD BE REACHED WEDNESDAY NIGHT INTO THURSDAY. FOR NOW WE WILL CAP BOTH WINDS AND SEAS JUST BELOW THAT CRITERIA. THE FRONT IS THEN FORECAST TO STALL OVER OR NEAR OUR SOUTHERN WATERS FOR THE LATTER PART OF THE WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...HEAVENER AVIATION...RPW MARINE...RPW
Hazardous weather outlook, Jul 3, 3:36 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT SUN JUL 3 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-041945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 336 PM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS, LOCALIZED FLOODING AND DANGEROUS CLOUD TO GROUND LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-041945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 11:08 AM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1108 AM EDT SUN JUL 3 2011
NJZ001-007>010-012-013-015-019-020-027-PAZ055-062-069-031600-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MONROE PA-MORRIS NJ-
NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOMERSET NJ-
SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
1108 AM EDT SUN JUL 3 2011
...THUNDERSTORMS AND LOCALLY HEAVY RAIN WILL AFFECT BUCKS...
BURLINGTON...HUNTERDON...MERCER...MIDDLESEX...MONMOUTH...
MONROE...MORRIS...NORTHAMPTON...OCEAN...SOMERSET...SUSSEX AND
WARREN COUNTIES...
AT 1100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF RAIN WITH SCATTERED THUNDERSTORMS OVER NORTHERN AND
CENTRAL NEW JERSEY MOVING EAST AT 15 MPH.
VERY HEAVY RAIN, POSSIBLY AN INCH OR MORE, COULD FALL FROM THESE
STORMS. THIS WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS. MOTORISTS SHOULD BE ALERT FOR
THESE CONDITIONS AND, IF ENCOUNTERED, SLOW DOWN.
GUSTY WINDS AND SMALL HAIL ARE POSSIBLE, ALONG WITH DANGEROUS CLOUD
TO GROUND LIGHTNING.
LAT...LON 4130 7458 4120 7438 4104 7449 4105 7447
4100 7436 4081 7434 4066 7445 4066 7443
4066 7440 4059 7444 4060 7432 3969 7424
3980 7484 4124 7542 4126 7514 4116 7516
4115 7509 4109 7503 4115 7491 4131 7480
RPWSpecial weather statement, Jul 3, 12:47 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT SUN JUL 3 2011
NJZ001-008-031745-
MORRIS NJ-SUSSEX NJ-
1247 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT MORRIS AND SUSSEX COUNTIES...
AT 1243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF MONTAGUE...MOVING SOUTHEAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR SUSSEX AROUND 100 PM...
HAMBURG...FRANKLIN AROUND 115 PM...HIGHLAND LAKE AROUND 130 PM...
GREEN POND AND BUTLER AROUND 145 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS UP TO 40 MPH AND NUMEROUS CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
LAT...LON 4120 7437 4118 7437 4109 7449 4104 7449
4105 7444 4102 7442 4101 7435 4100 7433
4089 7446 4116 7491 4135 7470 4135 7468
HEAVENERLocal storm report, Jul 3, 1:33 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 PM EDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL SPARTA 41.03N 74.64W
07/03/2011 E0.25 INCH SUSSEX NJ TRAINED SPOTTER
ESTIMATED PEA SIZE HAIL IN SPARTA
0330 AM TSTM WND DMG SPARTA 41.03N 74.64W
07/03/2011 SUSSEX NJ TRAINED SPOTTER
SOME TREE DAMAGE AND MINOR HOUSE DAMAGE
0330 AM HAIL FRANKLIN TWP 41.10N 74.59W
07/03/2011 M0.75 INCH SUSSEX NJ NWS EMPLOYEE
PENNY SIZE HAIL REPORTED
0340 AM HAIL FRANKLIN TWP 41.10N 74.59W
07/03/2011 M0.25 INCH SUSSEX NJ TRAINED SPOTTER
PEA SIZE HAIL REPORTED
&&
EVENT NUMBER PHI1100310 PHI1100311 PHI1100312 PHI1100313
KEKSpecial weather statement, Jul 3, 2:11 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 PM EDT SUN JUL 3 2011
NJZ001-PAZ055-031900-
MONROE PA-SUSSEX NJ-
211 PM EDT SUN JUL 3 2011
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF MONROE AND SUSSEX
COUNTIES...
AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM DRIFTING SOUTHEASTWARD INTO MONROE COUNTY,
PENNSYLVANIA AS WELL AS TOWARD SUSSEX COUNTY, NEW JERSEY.
VERY HEAVY RAINFALL WILL OCCUR OVER PARTS OF THE AREA, SOME OF WHICH
HAVE ALREADY RECEIVED HEAVY RAINFALL TODAY. BE ALERT FOR THE
POSSIBILITY OF LOCALIZED FLOODING.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4119 7437 4096 7464 4091 7466 4091 7477
4108 7497 4086 7531 4081 7547 4094 7557
4099 7550 4112 7565 4113 7565 4124 7550
4126 7514 4116 7516 4115 7509 4108 7501
4115 7491 4131 7479 4135 7470
IOVINOSpecial weather statement, Jul 3, 2:52 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
252 PM EDT SUN JUL 3 2011
NJZ001-007-PAZ054-055-061-062-032000-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
252 PM EDT SUN JUL 3 2011
...SCATTERED THUNDERSTORMS WITH HEAVY RAIN...
AT 250 PM EDT, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS WITH HEAVY RAIN IN THE POCONOS. THE STORMS
WERE DRIFTING SOUTHEASTWARD AND THEY SHOULD AFFECT PARTS OF
NORTHWESTERN NEW JERSEY AND THE LEHIGH VALLEY BEFORE 400 PM.
VERY HEAVY RAINFALL WILL OCCUR AT SOME LOCATIONS ALONG WITH THE
POSSIBILITY OF LOCALIZED FLOODING.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
EXPECT LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS, MOVE INDOORS.
LAT...LON 4119 7437 4091 7466 4090 7478 4070 7498
4059 7518 4062 7520 4059 7526 4042 7549
4068 7589 4074 7577 4091 7599 4099 7576
4110 7576 4113 7564 4125 7550 4126 7514
4115 7516 4115 7509 4108 7503 4135 7470
IOVINOSpecial weather statement, Jul 3, 3:48 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT SUN JUL 3 2011
NJZ007-PAZ055-062-032100-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
348 PM EDT SUN JUL 3 2011
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF MONROE...NORTHAMPTON
AND WARREN COUNTIES...
AT 345 PM EDT, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS IN THE REGION. THE STORMS WILL
CONTINUE TO AFFECT PARTS OF THE POCONO REGION, NORTHWESTERN NEW
JERSEY AND THE LEHIGH VALLEY THROUGH AT LEAST 600 PM.
VERY HEAVY RAIN WILL FALL FROM SOME OF THESE STORMS, CAUSING
FLOODING IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM SOME OF THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS.
LAT...LON 4115 7516 4115 7509 4108 7503 4110 7499
4091 7477 4070 7498 4054 7535 4058 7541
4066 7543 4065 7549 4073 7554 4075 7562
4079 7562 4082 7548 4094 7557 4099 7550
4112 7566 4122 7554 4124 7550 4126 7514
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:04 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 86 min |
| Jul 3, 9:38 AM EDT | Special Weather Statement | PHI | Northampton | 82 min |
| Jul 3, 11:08 AM EDT | Special Weather Statement | PHI | Monroe | 52 min |
| Jul 3, 2:11 PM EDT | Special Weather Statement | PHI | Monroe | 49 min |
| Jul 3, 2:52 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Monroe, Northampton | 68 min |
| Jul 3, 3:17 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 5 hr |
| Jul 3, 3:48 PM EDT | Special Weather Statement | PHI | Monroe, Northampton | 72 min |
| Jul 3, 4:04 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Northampton | 56 min |
| Jul 3, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Northampton | 56 min |
| Jul 3, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 62 min |
| Jul 3, 6:01 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 59 min |
| Jul 3, 7:02 PM EDT | Special Weather Statement | PHI | Carbon | 58 min |
| Jul 3, 12:47 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 3, 5:10 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 65 min |
| Jul 3, 5:34 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 56 min |
| Jul 3, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 51 min |
| Jul 3, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 63 min |
| Jul 3, 6:24 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 66 min |
| Jul 3, 7:11 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jul 3, 7:35 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2011Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.